Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A first order method for differential equations of neutral type

Authors: R. N. Castleton and L. J. Grimm
Journal: Math. Comp. 27 (1973), 571-577
MSC: Primary 65L05
MathSciNet review: 0343621
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A first order method is presented for solution of the initial-value problem for a differential equation of neutral type with implicit delay in the critical case where the time-lag is zero and the method of stepwise integration does not apply. A convergence theorem is proved, and numerical examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Keywords: Equations of neutral type, functional-differential equations, implicitdelay equations, numerical methods
Article copyright: © Copyright 1973 American Mathematical Society